International mathematical journal of analysis and its applications
Source Normalized Impact per Paper (SNIP) 2015: 5.348
Impact per Publication (IPP) 2015: 1.000
Mathematical Citation Quotient (MCQ) 2015: 0.29
UNIVERSAL HOLOMORPHIC FUNCTIONS IN SEVERAL VARIABLES
Citation Information: Analysis. Volume 17, Issue 1, Pages 71–78, ISSN (Online) 2196-6753, ISSN (Print) 0174-4747, DOI: 10.1524/anly.1918.104.22.168, March 1997
Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.